Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i4.30
pages 19-36

Operations on Fuzzy Numbers with Bearer of the Cardinality of Continuum for Modeling in Combinatorial Optimization

Tatyana A. Parfonova
Poltava University of Consumer Cooperatives in Ukraine
Oleg A. Yemets
Poltava University of Economics and Trade, Poltava

ABSTRACT

Operations and ratios on fuzzy numbers with bearer of the cardinality of continuum are proposed. It is proved that the operations and relations have some necessary properties for objects, systems, processes and phenomena modeling. The use of the proposed apparatus for transport combinatorial task on permutations in "fuzzy" statement for modeling and solving is shown.


Articles with similar content:

Learning Decision Making Support System for Control of Nonstationary Technological Process
Journal of Automation and Information Sciences, Vol.48, 2016, issue 6
Alyona S. Rizhova , Vyacheslav V. Moskalenko, Anatoliy S. Dovbysh
Dynamic Models of the Simplest Motions of the Mobile Robot Platform as Components of the Complex System for its Functioning Simulation
Journal of Automation and Information Sciences, Vol.36, 2004, issue 2
Nikolay P. Podchasov, Olga N. Sukhoruchkina
HEAT PIPE TRANSIENT SIMULATION MODEL
Transport Phenomena in Thermal Engineering. Volume 2, Vol.0, 1993, issue
Won Soon Chang, Kevin P. Hallinan, David M. Pratt
PARTIAL DOMAIN TECHNIQUE CONSIDERING FIELD SINGULARITIES IN THE INTERNAL PROBLEMS WITH ARBITRARY PIECEWISE-COORDINATE BOUNDARIES: PART 2. PLANE-TRANSVERSE JUNCTIONS AND "IN-LINE" OBJECTS
Telecommunications and Radio Engineering, Vol.73, 2014, issue 3
D. Yu. Kulik, A. A. Kirilenko, L. A. Rud', S. L. Senkevich, S. A. Prikolotin, S. O. Steshenko
METHODS FOR PREDICTING EFFECTIVE THERMOELASTIC PROPERTIES OF COMPOSITE CERAMICS REINFORCED WITH CARBON NANOTUBES
Nanoscience and Technology: An International Journal, Vol.3, 2012, issue 2
Yury Solyaev, Sergey A. Lurie, D. D. Ivanova, A. A. Kasimovskii